# SDR 07FDEA05151

- Difficulty date: December 28, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 18,991 hours, 10,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781932202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK AT NR Y 2462 AND BETWEEN FR 18 AND 21 FOUND DAMAGED.  SEAT TRACK WAS REPAIRED IAW SRM 53-10-16 FIGURE 203.
